Search Symptoms

Readers' Comments

Article: Use of Balloon and Balloon-like devices in Medicine Back to article | View all comments

Author: M. Aroon Kamath, M.D. | September 12, 2010

Reader comments on this article are listed below. Review our comments policy.


Submit your opinion:

You must be logged in to post a comment. Please log in or sign up for a free account.



Auto-login on future visits

Forgot your password?


September 25, 2010 10:34 AM
M. Jagesh Kamath, M.D.'s avatar

Dear Dr. Aroon Kamath, a very good compilation indeed! As a dermatologist I would like to add a few words,especially allergic or anaphylactic reactions to latex.  These reactions are seen,though rarely, in both medical personnel as well as patients,especially if they have a history of atopy.It would be prudent therefore to enquire for history of asthma or atopy before using or applying balloon devices, especially when used relating to rectal mucosa.

Permalink


Page 1 of 1 pages

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us